Archive for Mathematical Logic 58 (7):1035-1051 (2019)

We investigate maximal free sequences in the Boolean algebra \ {/}\text {fin}\), as defined by Monk :593–610, 2011). We provide some information on the general structure of these objects and we are particularly interested in the minimal cardinality of a free sequence, a cardinal characteristic of the continuum denoted \. Answering a question of Monk, we demonstrate the consistency of \. In fact, this consistency is demonstrated in the model of Shelah for \ :433–443, 1992). Our paper provides a streamlined and mostly self contained presentation of this construction.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1007/s00153-019-00675-w
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,480
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Cohen-Stable Families of Subsets of Integers.Milos Kurilic - 2001 - Journal of Symbolic Logic 66 (1):257-270.
On Some Filters and Ideals of the Medvedev Lattice.Andrea Sorbi - 1990 - Archive for Mathematical Logic 30 (1):29-48.
Around Splitting and Reaping for Partitions of Ω.Hiroaki Minami - 2010 - Archive for Mathematical Logic 49 (4):501-518.
Groupwise Density and Related Cardinals.Andreas Blass - 1990 - Archive for Mathematical Logic 30 (1):1-11.
Stable Ordered Union Ultrafilters and Cov.David José Fernández-bretón - 2019 - Journal of Symbolic Logic 84 (3):1176-1193.
On a Class of M.A.D. Families.Yi Zhang - 1999 - Journal of Symbolic Logic 64 (2):737-746.
The Amalgamation Spectrum.John T. Baldwin, Alexei Kolesnikov & Saharon Shelah - 2009 - Journal of Symbolic Logic 74 (3):914-928.
MAD Families of Projections on L 2 and Real-Valued Functions on Ω.Tristan Bice - 2011 - Archive for Mathematical Logic 50 (7-8):791-801.
Countable Structures, Ehrenfeucht Strategies, and Wadge Reductions.Tom Linton - 1991 - Journal of Symbolic Logic 56 (4):1325-1348.


Added to PP index

Total views
4 ( #1,170,874 of 2,330,621 )

Recent downloads (6 months)
1 ( #585,854 of 2,330,621 )

How can I increase my downloads?


My notes